# SDR AU960586

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Microswitch
- Part number: ICH1066
- Condition: Faulty
- Location: Lg Position Ind
- Component: Cessna, MLGACTUATOR
- Stage of operation: NR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK MICROSWITCH FAULTY
